Sorry, you need to enable JavaScript to visit this website.

BICILLIN® CR 900/300 (penicillin G benzathine, penicillin G procaine) References

REFERENCES

  1. SHAW, E.: Transverse myelitis from injection of penicillin. Am. J. Dis. Child., 111:548, 1966.
  2. KNOWLES, J.: Accidental intra-arterial injection of penicillin. Am. J. Dis. Child., 111:552, 1966.
  3. DARBY, C. et al: Ischemia following an intragluteal injection of benzathine-procaine penicillin G mixture in a one-year-old boy. Clin. Pediatrics, 12:485, 1973.
  4. BROWN, L. & NELSON, A.: Postinfectious intravascular thrombosis with gangrene. Arch. Surg., 94:652, 1967.
  5. BORENSTINE, J.: Transverse myelitis and penicillin (Correspondence). Am. J. Dis. Child., 112:166, 1966.
  6. ATKINSON, J.: Transverse myelopathy secondary to penicillin injection. J. Pediatrics, 75:867, 1969.
  7. TALBERT, J. et al: Gangrene of the foot following intramuscular injection in the lateral thigh: A case report with recommendations for prevention. J. Pediatrics, 70:110, 1967.
  8. FISHER, T.: Medicolegal affairs. Canad. Med. Assoc. J., 112:395, 1975.
  9. SCHANZER, H. et al: Accidental intra-arterial injection of penicillin G. JAMA, 242:1289, 1979.

What's New

No Current Announcements.

Contact Pfizer Medical

Search

Please enter your search term(s) for BICILLIN® C-R 900/300